Fixed Point Theorems for Generalized \((\alpha,\psi)\)-Expansive Mappings in Generalized Metric Spaces

Manoj Kumar, Serkan Araci, Poom Kumam

Abstract


The aim of this paper is to introduce new notion of generalized \((\alpha,\psi)\)-expansive mappings in generalized metric spaces and to study the existence of a fixed point for the mappings in this space. Our new notion complements the concept of generalized \((\alpha,\psi)\)-contractions on generalized metric spaces introduced recently by Aydi et al. (Journal of Inequalities and Applications 2014, 229 (2014)). The presented theorems extend, generalize and improve many existing results in the literature.

Keywords


Generalized metric spaces; Expansive mapping; Fixed point

Full Text:

PDF

References


H. Aydi, E. Karapinar and B. Samet, Fixed points for generalized ((alpha,psi))-contractions on generalized metric spaces, Journal of Inequalities and Applications 2014 (2014), Article ID 229.

A. Azam and M. Arshad, Kannan fixed point theorem on generalized metric spaces, Journal of Nonlinear Sciences and Applications 1 (2008), 45–48.

S. Banach, Sur les operations dans les ensembles abstraitsetleur applications itegrales, Fundam. Math. 3 (1922), 133–181.

A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. (Debr.) 57 (2000), 31–37.

P. Das, A fixed point theorem on a class of generalized metric spaces, Korean Mathematical Society 9 (2002), 29–33.

E. Karapinar and B. Samet, Generalized (alpha)-(psi)-contractive type mappings and related fixed point theorems with applications, Abstr. Appl. Anal. 2012 (2012), Article ID 793486.

E. Karapinar, P. Shahi, J. Kaur and S.S. Bhatia, Generalized ((xi,alpha))-expansive mappings and related fixed-point theorems, Journal of Inequalities and Applications 2014 (2014), Article ID 22.

E. Karapinar, Discussion on ((alpha,psi))-contractions on generalized metric spaces, Abstr. Appl. Anal. 2014 (2014), Article ID 962784.

W.A. Kirk and N. Shahzad, Generalized metrics and Caristi’s theorem, Fixed Point Theory Appl. 2013 (2013), Article ID 129.

H. Lakzian and B. Samet, Fixed points for ((psi,varphi))-weakly contractive mappings in generalized metric spaces, Applied Mathematics Letters 25 (2012), 902–906.

D. Mihet, On Kannan fixed point principle in generalized metric spaces, Journal of Nonlinear Science and Applications 2 (2009), 92–96.

B. Samet, C. Vetro and P. Vetro, Fixed point theorems for (alpha)-(psi)-contractive type mappings, Nonlinear Anal. 75, 2154–2165 (2012).

B. Samet, A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type, International Journal of Mathematical Analysis 3 (2009), 25–28.

B. Samet, Discussion on a fixed point theorem of Banach-Cacciopli type on a class of generalized metric spaces, Publicationes Mathematicae Debrecen 76 (2010), 493–494.

P. Shahi, J. Kaur and S.S. Bhatia, Fixed point theorems for ((xi,alpha))-expansive mappings in complete metric spaces, Fixed Point Theory and Applications 2012 (2012), Article ID 157.

S.Z. Wang, B.Y. Li, Z.M. Gao and K. Iseki, Some fixed point theorems on expansion mappings, Math. Jpn. 29 (1984), 631–636.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905